# SDR SWAA2023090792983

- Difficulty date: August 24, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SPLICE PLATE AT 727I+6 BROKEN<[01] REMOVED AND REPLACED AFT CARGO FLOOR SPLICE PLATE ASSEMBLY AT STA. 727I+6' PER AMM 25-52-10.;[02] INSPECTION C/W REMOVED AND REPLACED AFT CARGO FLOOR SPLICE PLATE ASSEMBLY AT STA. 727I+6' PER AMM 25-52-10.
